0 lives impacted in the last 24 hrs Learn More
I was on hormone replacement therapy from 1973 until 2004 when I abruptly stopped.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Can you tell us more about what happened between 2004 (when you abruptly stopped your treatment) and now...2011?
Menopause would not be the cause of your current hot flashes (since you mentioned your hysterectomy), as menopause is considered to end after one year of having no menstrual periods.
Are you taking any new medications, have experienced excessive stress or have any medical conditions that you are concerned about that may be causing your hot flashes?
The symptom of a hot flash is usually caused by a change in hormone levels, new medication or a reaction to stress. You can read more about what causes hot flashes at the article: What causes hot flashes, and let us know if you have any additional questions!October 27, 2011 - 8:23pm